MAUDE Adverse Event Report: restor3d, inc. iTotal® Identity¿ Cruciate Retaining 3DP Porous Knee Replacement System; Cruciate Retaining Total Knee Replacement

restor3d, inc. iTotal® Identity¿ Cruciate Retaining 3DP Porous Knee Replacement System; Cruciate Retaining Total Knee Replacement
Model Number TCR-000-D005-020111
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The design of the t1 instrument used to guide the tibial resection is based on segmented ct data from the patient.An error in the segmentation for this particular instrument has been identified, which in combination with the known soft tissue attachment sites of the tibial tuberosity may have contributed to difficulty in achieving adequate seating of the instrument and led to the reported angulated cut.Review of production records reveals no abnormalities in the manufacture of the subject component.Review of the segmentation process is ongoing to determine future preventative actions.
 
Event or Problem Description
The surgeon reported that the tibial resection guide placed resection in varus and had to manually correct the resection, but the final outcome was still in varus.Postoperatively, the patient presented with patellar "clunking" and the surgeon feels this is caused by the varus tibial resection and mal-rotation.The surgeon plans to revise the tibial side of the construct to resolve the issue.

Brand Name
iTotal® Identity¿ Cruciate Retaining 3DP Porous Knee Replacement System
Common Device Name
Cruciate Retaining Total Knee Replacement
Manufacturer (Section D)
restor3d, inc.
600 research drive
wilmington MA 01887
Manufacturer (Section G)
restor3d, inc.
600 research drive
wilmington MA 01887
Manufacturer Contact
brianna gabbard
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key50090425
Report Number3014833750-2026-00032
Device Sequence Number15931018
Product Code MBH
UDI-Device Identifier00840097515168
UDI-Public00840097515168
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberTCR-000-D005-020111
Device Lot Number0621725
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown